| Model Number |
4340 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with pain at the site of the inspire device.Physician prescribed antibiotics and pain medication.
Event or Problem Description
Patient presented back to the physician with severe pain.Imaging was performed suggesting the respiratory sensing lead tip had migrated to the right pleural space.Physician brought the patient into the operating room and replaced the intact sensing lead.